Asymptotic algebra, its applications to the study of modular operators and their spectral properties
Doklady Akademii Nauk, Tome 220 (1975) no. 1, pp. 15-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_220_1_a1,
author = {V. Ya. Golodets},
title = {Asymptotic algebra, its applications to the study of modular operators and their spectral properties},
journal = {Doklady Akademii Nauk},
pages = {15--18},
year = {1975},
volume = {220},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_220_1_a1/}
}
V. Ya. Golodets. Asymptotic algebra, its applications to the study of modular operators and their spectral properties. Doklady Akademii Nauk, Tome 220 (1975) no. 1, pp. 15-18. http://geodesic.mathdoc.fr/item/DAN_1975_220_1_a1/